Skip to Main content Skip to Navigation
Journal articles

On estimation in a spatial functional linear regression model with derivatives

Abstract : This paper deals with functional linear regression for spatial data. We study the asymptotic properties of an estimator of a linear model where a spatial scalar response variable is related to a spatial functional explanatory variable and to its derivative. Convergence results with rate of this estimator are derived.
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01824283
Contributor : Isabelle Celet Connect in order to contact the contributor
Submitted on : Wednesday, June 27, 2018 - 9:37:36 AM
Last modification on : Tuesday, April 12, 2022 - 4:12:04 PM

Links full text

Identifiers

Citation

Stéphane Bouka, Sophie Dabo-Niang, Guy Martial Nkiet. On estimation in a spatial functional linear regression model with derivatives. Comptes Rendus. Mathématique, Académie des sciences (Paris), 2018, 356 (5), pp.558 - 562. ⟨10.1016/j.crma.2018.02.013⟩. ⟨hal-01824283⟩

Share

Metrics

Record views

290